See Alike in...

Alike App

Browser

Oliloos

683d

TL;DR: a month into Zoloft/Setraline I've become hyperactive and sort of paranoid out of nowhere after feeling bliss and euphoria for a month. Has anyone else started on a low dose (25mg)? I've been on (well Setraline) for roughly a month, with little to no side effects minus a great sense of euphoria within the first few days. It felt great, the last medication I was on was a Rollercoaster of emotions and suicidal/depressed tendencies. However the last 3-ish days, I've been, not necessarily paranoid, but I damn near exploded and "went psycho" on my partner because for half a second last night I thought he was looking through my phone and I snatched his out of his hands thinking it was mine. (I've never had privacy growing up so even if I'm not hiding anything I freak out if someone touches my phone). I've been hypersensitive and out of anxiety cleaned the kitchen three times yesterday. Too talkative and hyperactive and racing thoughts all night long. Was told side effects may take awhile to show up, and been told it makes some people feel "methed up" would it be normal or am I over thinking it?? Edit: the last medication was Wellbutrin XL 150mg. What happened was the first week I was jittery, the second week I think it mightve made me manic...there's a history of Bipolar is my family but I've never been checked. Then the third week up until I quit two months in I was emotionally detached, flat, and wanted to kill myself. I'm worried Setraline may be starting up mania? Not sure, but have read somewhere that SSRIS can induce mania even if you aren't diagnosed with bipolar/Schizo/etc

    • bugz

      682d

      When I first tried zoloft again, the first few days I felt like I could do anything (I was probably manic). Now, I feel nothing and I'm on the highest dose. I think your body needs to adjust but definitely take bipolar into consideration

    • shyshyloljk

      683d

      Zoloft made me feel like that.. any time I tried adjusting the dose it made it worse and i ended up arrested multiple times while on it. Setraline and busparone was my life saving comb. If the zoloft is a new med too talk to your Dr about it. Hope things get better for yoou!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion